RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2017, Number 6, Pages 28–33 (Mi vmumm107)  

Mathematics

Comparison of the system “Chaplygin ball with a rotor” and the Zhukovskii system from the rough Liouville equivalence point of view

A. I. Zhila

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: A problem of symplectic geometry, namely, topological analysis of a rolling balanced dynamically nonsymmetric ball with a rotor on a rough horizontal plane is considered. The Liouville equivalence between this system and Zhukovskii's case is studied.

Key words: Chaplygin ball with a rotor, conformally Hamiltonian systems, Liouville foliation, Fomenko invariants.

Funding Agency Grant Number
Russian Science Foundation 17-11-01303


Full text: PDF file (439 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Moscow University Mathematics Bulletin, 2017, 72:6, 245–250

Bibliographic databases:

Document Type: Article
UDC: 511
Received: 23.06.2017

Citation: A. I. Zhila, “Comparison of the system “Chaplygin ball with a rotor” and the Zhukovskii system from the rough Liouville equivalence point of view”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2017, no. 6, 28–33; Moscow University Mathematics Bulletin, 72:6 (2017), 245–250

Citation in format AMSBIB
\Bibitem{Zhi17}
\by A.~I.~Zhila
\paper Comparison of the system ``Chaplygin ball with a rotor'' and the Zhukovskii system from the rough Liouville equivalence point of view
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2017
\issue 6
\pages 28--33
\mathnet{http://mi.mathnet.ru/vmumm107}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3748430}
\transl
\jour Moscow University Mathematics Bulletin
\yr 2017
\vol 72
\issue 6
\pages 245--250
\crossref{https://doi.org/10.3103/S0027132217060055}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000419403000005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85040167683}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm107
  • http://mi.mathnet.ru/eng/vmumm/y2017/i6/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    References:2
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019